Details for A Case of Fluoxetine-induced Stimulant Side Effects with Suicidal Ideation...
PropertyValue
NameA Case of Fluoxetine-induced Stimulant Side Effects with Suicidal Ideation...
Description
Breggin, P.R. (1992). A Case of Fluoxetine-induced Stimulant Side Effects with Suicidal Ideation Associated with a Possible Withdrawal Syndrome ("Crashing").  International Journal of Risk & Safety in Medicine, 3, 325-328.
FilenameFluoxetine-induced Side Effects.pdf
Filesize241.1 kB
Filetypepdf (Mime Type: application/pdf)
Creatorwebadmin
Created On: 01/02/1992 14:18
ViewersEverybody
Maintained byEditor
Hits1691 Hits
Last updated on 05/08/2011 09:42
Homepage
CRC Checksum
MD5 Checksum

 

WARNING!

Most psychiatric drugs can cause withdrawal reactions, sometimes including life-threatening emotional and physical withdrawal problems. In short, it is not only dangerous to start taking psychiatric drugs, it can also be dangerous to stop them. Withdrawal from psychiatric drugs should be done carefully under experienced clinical supervision. Methods for safely withdrawing from psychiatric drugs are discussed in Dr. Breggin's new book, Psychiatric Drug Withdrawal: A Guide for Prescribers, Therapists, Patients, and Their Families.